MathSciNet Relay Station
MathSciNet bibliographic data
MR1047566 35Q55 (35B05)
Merle, Frank; Tsutsumi, Yoshio $L^2$ concentration of blow-up solutions for the nonlinear Schrödinger equation with critical power nonlinearity. J. Differential Equations 84 (1990), no. 2, 205–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement